Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v36.i3.20
pages 14-24

Synthesis of Robust Optimal Adaptive Control Systems for Nonstationary Objects under Bounded Disturbances

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

SINOPSIS

We state the problem of synthesis of an adaptive control system for a class of nonstationary objects without memory with limited rate of parameters drift, in which dual nature of control is essentially used and enables simultaneously realize parametric identification of objects and their control. In this case identification is considered as a problem subordinated to the main aim of control, i.e., minimization of the performance functional.


Articles with similar content:

Control of Stationary Parametrically Nonlinear Objects
Journal of Automation and Information Sciences, Vol.37, 2005, issue 11
Vsevolod M. Kuntsevich
INTEGTATED ANALYSIS AND CONTROL FOR THE DYNAMIC CHARACTERISTIC OF HEAT EXCHANGER SYSTEM BASED ON THERMAL RESISTANCE METHOD
International Heat Transfer Conference 16, Vol.20, 2018, issue
Qun Chen, Jun-Hong Hao, Ke-Lun He, Yi-Fei Wang
On Approximate Solution of Nonlinear Problems of Optimal Control
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Larisa S. Avvakumova, Mikhail D. Babich
Application of the Polynomial Maximization Method for Estimation of Signal Parameters Received by the Antenna Arrays
Telecommunications and Radio Engineering, Vol.60, 2003, issue 5&6
Y.P. Kunchenko, T.V. Prokopenko
Adaptive-Statistical Methods for Control of Complicated Calculation Processes
Journal of Automation and Information Sciences, Vol.32, 2000, issue 4
Oleg Yu. Kulchitskiy, Vladimir M. Ivanov, Dmitriy G. Arsenyev